VOL. 15 · NO. 1 | June 1992
 
VIEW ALL ABSTRACTS +
Articles
Yoshika UEDA
Tokyo J. Math. 15 (1), 1-15, (June 1992) DOI: 10.3836/tjm/1270130248
Ralph deLAUBENFELS
Tokyo J. Math. 15 (1), 17-38, (June 1992) DOI: 10.3836/tjm/1270130249
Tadashi NAGANO
Tokyo J. Math. 15 (1), 39-82, (June 1992) DOI: 10.3836/tjm/1270130250
No abstract available
Karma DAJANI
Tokyo J. Math. 15 (1), 83-89, (June 1992) DOI: 10.3836/tjm/1270130251
Yoshito OGAWA
Tokyo J. Math. 15 (1), 91-97, (June 1992) DOI: 10.3836/tjm/1270130252
No abstract available
Kazuhiro SAKAI
Tokyo J. Math. 15 (1), 99-109, (June 1992) DOI: 10.3836/tjm/1270130253
No abstract available
Haruko AIDA
Tokyo J. Math. 15 (1), 111-121, (June 1992) DOI: 10.3836/tjm/1270130254
No abstract available
Hiroyasu IZEKI
Tokyo J. Math. 15 (1), 123-127, (June 1992) DOI: 10.3836/tjm/1270130255
No abstract available
Takeshi OKANO
Tokyo J. Math. 15 (1), 129-133, (June 1992) DOI: 10.3836/tjm/1270130256
No abstract available
Toshiaki HISHIDA, Yoshio YAMADA
Tokyo J. Math. 15 (1), 135-151, (June 1992) DOI: 10.3836/tjm/1270130257
Kimio MIYAJIMA
Tokyo J. Math. 15 (1), 153-170, (June 1992) DOI: 10.3836/tjm/1270130258
No abstract available
Kazumine MORIYASU
Tokyo J. Math. 15 (1), 171-183, (June 1992) DOI: 10.3836/tjm/1270130259
No abstract available
K. R. M. ATTELE
Tokyo J. Math. 15 (1), 185-198, (June 1992) DOI: 10.3836/tjm/1270130260
Kengo MATSUMOTO
Tokyo J. Math. 15 (1), 199-222, (June 1992) DOI: 10.3836/tjm/1270130261
Osamu HATORI, Junzo WADA
Tokyo J. Math. 15 (1), 223-229, (June 1992) DOI: 10.3836/tjm/1270130262
No abstract available
Katsuhiro MINEMURA
Tokyo J. Math. 15 (1), 231-245, (June 1992) DOI: 10.3836/tjm/1270130263
No abstract available
Back to Top